RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Schalke, Barbara

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
Abstract pages:33
References:2
E-mail: ,
Website: http://www.algeo.math.uni-erlangen.de/people/schalke-barbara/barbara-schalke/

http://www.mathnet.ru/eng/person140192
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. F. Knop, B. Schalke, “The dual group of a spherical variety”, Tr. Mosk. Mat. Obs., 78:2 (2017),  227–260  mathnet  elib; Trans. Moscow Math. Soc., 78 (2017), 187–216  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019